Testosterone Cypionate + Viagra or Sildenifil

Discussion in 'Generic Viagra & Generic Cialis Forum' started by wes, Oct 18, 2016.

  1. wes

    wes New Member

    I recently started on 100mg per week of testosterone cypionate because of low libido and lack of morning erections. I still had trouble with keeping an erection so I tried 25mg of Viagra. It helped a little. Well I got some 20mg Sildenifil and took two at once. About 30 minutes I had a very strong erection and was able to perform well for my lover. But i had severe tachycardia all day and most of the night. Plus the next day I was tired all day. Has anyone had this problem? I might try 20mg of sildenifil, but I'm not sure it will do the job. Maybe after my testosterone levels come up the pills will help even more. I'm currently at 627 ng/dl of testosterone. I do find myself with (sex on the brain) most of the day. lol
     
    Goodman and House like this.
  2. House

    House Administrator Staff Member

    Your testosterone levels are adequate weswes. Tachycardia is common side effect of Viagra/sildenafil and is more common during the first few doses. It could subside with repeat usage. You mentioned 20mg dose, did you mean 25mg?
     
  3. wes

    wes New Member

    Thank you for replying. I did try Viagra 25mg, then I filled the Sildenafil at 20mg per tablet. And took 2 at once.